# SDR SWAA2019071734868

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 73,559 hours, 43,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Detached
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE FLAP DETACHED.  REAPPLIED HOOK AND LOOP COVER OVER SLIDE FLAP PER "SIP".
